# SDR DALA2025121509137

- Difficulty date: December 9, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 67,452 hours, 48,744 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Condition: Arced
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHEN TURNING ON THE WINDSHIELD ANTI ICE SWITCH SENSOR ON F/O'S FWD WINDOW STARTED ARCHING.   REMOVED AND REPLACED CENTER WINDSHIELD REF B717 AMM 56-11. (7791708)
